# SDR J6B202406100002

- Difficulty date: September 17, 2023
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N445SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7651
- Aircraft time: 42,104 hours, 38,224 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Engine Fan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVAL GOUGED RT ENG FAN CASE AT 12 OCLOCK POSITION JUST FWD OF FAN CASE BOLTS   (C-CHECK RO 11/16/2023)   PERFORMED REPAIR OF GOUGED RT ENG. FAN CASE AT 12 OCLOCK POSITION IAW CRJ-200 REO 601R-71-61-4364.  REV. --  DATE: 2023-10-12.  PERFORMED NDT ET/UT INSPECTION BY BARON NDT, LLC.  FAA, CRS#5NDR545D, REPORT #S101723-1. TOOLS USED: FLAPPER PEENING KIT ID: FSA0045-A. DUE DATE: 14-FEB-24,  FLAPPER PENNING KIT ID: FSA0045-B. DUE DATE: 14-FEB-24. AJ180 ID: AV-6059. DUE DATE: JAN-24.
